# SDR SWAA2012111409343

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 500D S10R CRACKED.  REMOVED CRACKED STRINGER CLIP AT STA 500D IAW B737 SRM 51-40-02, STR 10R.  LOCATED AND DRILLED NEW STRINGER CLIP  P/N 69-35352U14  IAW BOE DWG 65C22910  REV E.  INSTALLED NEW CLIP IAW B737 SRM 51-40-02  &
